MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-012
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Dislocation of lps universal knee bearing.Bearing (insert / articulating surface) breakage and dislocation.The bearing breakage dislodged the metal reinforcement post the cone of the bearing / tibial insert.Bearing changed.Original surgeon dr (b)(6).The lps procedure was a revision of a periprosthetic fracture of a femur associated with a femoral component of a total knee replacement (not depuy synthes product).
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (nc search) was performed for the finished device 198727012, lot jd8600, and no non-conformances / manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
This complaint only captures the fracture of the polyethylene.The dislocation and separation of the metal component from the poly component are all secondary to the fracture.Insert only implant revised yes obviously there was an adverse result for the patient as they had a revision and required intervention to cope with the dislocated bearing.There are no x-rays available as the patient has not consented to the sharing of any information.The bearing was discarded.

Brand Name
LPS UNIV TIB HIN INS XXSM 12MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14103594
Report Number1818910-2022-06705
Device Sequence Number12369257
Product Code KRO
UDI-Device Identifier10603295079330
UDI-Public10603295079330
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-27-012
Device Catalogue Number198727012
Device Lot NumberJD8600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer04/27/2022
05/10/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/05/2022
05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM.; CEMENTED LPS STEM (FEMUR).; LPS CEMENTED STEM 10X100MM STR.; LPS DISTAL FEM COMP XXSM LT.; LPS DISTAL FEM COMP XXSM LT.; LPS SEGMENTAL COMPONENT 35MM.; LPS SEGMENTAL COMPONENT 35MM.; LPS UNIV TIB HIN INS XXSM 12MM.; MBT REVISION CEM TIB TRAY SZ 2.; MBT REVISION CEM TIB TRAY SZ 2.; MBT TIBIAL METAPHYSEAL SLEEVE.; MBT TRAY SLEEVE POR M/L 29MM.; UNIVERSAL STEM 75X12MM FLUTED.; UNIVERSAL STEM 75X12MM FLUTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale